RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1382–1386 (Mi de10017)  

Ordinary Differential Equations

On the existence of a linear Pfaffian system with an arbitrary countable lower characteristic set

A. S. Platonov

Belarusian State University, Minsk

Full text: PDF file (819 kB)

English version:
Differential Equations, 1999, 35:10, 1402–1406

Bibliographic databases:
UDC: 517.936
Received: 19.03.1998

Citation: A. S. Platonov, “On the existence of a linear Pfaffian system with an arbitrary countable lower characteristic set”, Differ. Uravn., 35:10 (1999), 1382–1386; Differ. Equ., 35:10 (1999), 1402–1406

Citation in format AMSBIB
\Bibitem{Pla99}
\by A.~S.~Platonov
\paper On the existence of a linear Pfaffian system with an arbitrary countable lower characteristic set
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1382--1386
\mathnet{http://mi.mathnet.ru/de10017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757717}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1402--1406


Linking options:
  • http://mi.mathnet.ru/eng/de10017
  • http://mi.mathnet.ru/eng/de/v35/i10/p1382

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019